# SDR R61A20110154

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 11,864 hours, 9,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,864 hours, 9,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON THE RT FLOOR SUPPORT GUSSET AT FR 89.  MAINTENANCE REMOVED AND REPLACED THE RT SEAT TRACK SPLICE AT FRAME 89 IAW EMB 175 SRM 51-43-01 & 51-40-02.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK.
